Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HEAD PAIN - VERY SCARED
May 11, 2008

Hello Dr. Robert... I love the work you do and I'm always reading your reply's.. but I have an issue... I've had head pain for about 2 weeks now, I sufffer from Migraines and this is not one of them. The pain is basically right side orientated and goes from the Base of my head on the right side going along the entire right side of my head ( top and side) and into my eye .. My cheek is a bit swollen and the pain even goes over my ear. I have glacoma, but I;m not sure it's that - I made an apt with my Eye doscotr, but that's 2 weeks away and My check up with my ID doc is in June.. I'm Scared.. never had anything like this before Tylenol barely makes a dent in the pain and the right side of my face feels weird ..and the pain is starting to go to the left side of my head and I'm so tired ..

can there be any OI that can cause any of these symptoms ?

I don't want to call my doctor if you think this is something minor

Thanks for the help

Response from Dr. Frascino

Hi,

This is not the kind of problem I can evaluate over the Internet without the benefit of a physical examination and access to your medical records and laboratory tests. However, there is no doubt that since these symptoms are new, uncomfortable and persisting for two weeks, you should have a formal evaluation by your HIV specialist. Opportunistic infections are seen most often when the absolute CD4 count falls below 200.

I can think of several potential causes for symptoms like the ones you describe. However, rather than discussing those conditions in a hypothetical way, it would be better for you to see your doctor for a proper evaluation so that a specific diagnosis can be made and treatment given.

Good luck.

Dr. Bob


Previous
False Positive?
Next
Why Norvir?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement